# SDR HNAA2012010900461

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 48,598 hours, 53,440 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON DIMPLE HOLES OF LT NACELLE AFT HEAT SHIELD END.  REPAIRED HEAT SHIELD AFT SECTION IAW RD8-54-020.  HFEC INSP WAS CARRIED OUT ON CUTOUT IAW RD8-54-020.  NO CRACKS INDICATION FOUND.
